# SDR SIMA200703805

- Difficulty date: February 6, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 13,348 hours, 12,921 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Ailerons
- Part time: 13,348 hours, 12,921 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT INBOARD AILERON CABLE WORN AT FRAME 25 FAIRLEAD.  REMOVED AND REPLACED AILERON CABLE IAW EMB AMM 27-11-01.  OPERATIONAL CHECK GOOD, RETURNED TO SERVICE.
